Saturday, September 24, 2011

side effects

Last week, when I worked in the kitchen at camp, I enjoyed myself more because I was able to forget OCD triggers. Not so this morning. In fact, I could remember some of what was contaminated a week ago when I worked there. You know germs; we gotta be careful.

I was, however, able to give one up when slicing cucombers on a cutting board that didn't meet my ocd standards of clean. But I knew ocd could never be satisfied. I was afraid there wasn't even one cutting board that would meet my ocd standards. That or it was too embarising to think of putting cutting board after cutting board into the dirty dishes.

I worked in the kitchen at camp when I was just out of highschool. My boss said that she was glad I had a little ocd perfectionism in the kitchen because it meant things got more clean. I'm pretty sure she didn't know the distress that accompanies ocd. I am somewhat amazed that I got through that summer as well as I did.

Anyway, I don't know if the ocd can be blamed on my coming off one medication.

But I'm 98% sure that the tremors that my hand has resumed displaying is a side effect of the new medication. Let's put it this way; threading a needle would probably be harder than when my hand is still. It had tremors on the medication two meds ago, but not on the last one, so I'm pretty sure this tremor is from the new med. I'm not particularly worried, except that in the literature, it says to contact my doctor right away if I get tremors. And it is the weekend. What's the worst that could happen? I don't know! The tremor is mostly just a nuisance, but is it expressing something more serious? I'm pretty sure it can wait until Monday, unless I get more disconcerting symptoms, like hearing a siren when there isn't one. But was that a hallucination, or a worry combined with an over-active immagination? Oh, and add in a few twitches, but it's harder to trace the cause of that. That is supposed to be serious, too. So, seriously, I'm having serious side effects that don't particularly bother me, and I seriously don't know how serious it really is. I think I'll talk to a nurse. (When in doubt, put the decision on someone else - not always a good way to keep friends, though.)

1 comment:

  1. I hope you get the side effects resolved. Let us know what you find out.

    ReplyDelete